# SDR R61A201311061153

- Difficulty date: November 6, 2013
- Submitted: November 16, 2013
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 15,892 hours, 12,600 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bellcrank
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT PASSENGER DOOR SLIDE MECHANISM CABLE END TO BELLCRANK HARDWARE CORRODED. MX R & R CABLE TO BELLCRANK ATTACHING HARDWARE IAW AMM 52-12-40.
